# SDR UPS07850777

- Difficulty date: September 13, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1746 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN CRACKED AT STA 1746 L17L.  REPAIRED FUSELAGE SKIN AT STA 1746 L17L IAW SRM 53-02-01-0 FIG 7.  THIS REPAIR IS A CLASS 2 REPAIR.
